Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 239853, 9 pages
http://dx.doi.org/10.1155/2011/239853
Research Article

On Value Distribution of Difference Polynomials of Meromorphic Functions

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 24 January 2011; Revised 17 March 2011; Accepted 20 May 2011

Academic Editor: H. B. Thompson

Copyright © 2011 Zong-Xuan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the value distribution of the difference counterpart Δf(z)af(z)n of f(z)af(z)n and obtain an almost direct difference analogue of results of Hayman.